| Model Number |
OTV-S7H-1NA-10E |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to olympus that a camera head had no image.The camera was switched out to complete the therapeutic cystoscopy procedure.There was no patient injury or adverse event reported to olympus.
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation and repair.The investigation is still in progress; therefore, the root cause of the reported defect cannot be determined at this time.However, if additional information becomes available, this report will be supplemented accordingly.In general, the customer is required to inspect the device for defects, check the function of all devices and have alternate equipment prior to use.Olympus will continue to monitor the field performance of this device.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned, the phenomenon could not be reproduced.As a result, the root cause could not be identified.Olympus will continue to monitor field performance for this device.